# SDR C77A20161219002

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 23,744 hours, 13,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE374129200
- Condition: Damaged
- Location: Door Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE FAILED 24HR PRESSURE RE-CHECK. REMOVED AND REPLACED STRIKER ASSEMBLY SEAL AND DIAPHRAGM REF E175 AMM 52-42-53. SERVICED L2 DOOR PNEUMATIC ASSY REF E175 AMM 52-42-51 66 DEGREES F 2200 PSI CHECK PRESSURE 2-4 HOURS AFTER SERVICING PRESSURE CHECKED GOOD A/C OK FOR SERVICE.
